9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
Gusakova, A., Sambale, H., & Thaele, C. (2021). Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications, 140, 216-235. https://doi.org/10.1016/j.spa.2021.06.009
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Knoepfel, H., Loewe, M., & Sambale, H. (2021). Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model. Electronic Communications in Probability, 26, 29. https://doi.org/10.1214/21-ECP397
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Götze, F., Sambale, H., & Sinulis, A. (2021). Concentration inequalities for polynomials in alpha-sub-exponential random variables. Electronic Journal of Probability, 26, 48. https://doi.org/10.1214/21-EJP606
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Sambale, H., & Sinulis, A. (2021). Modified log-Sobolev inequalities and two-level concentration. ALEA: Latin American Journal of Probability and Mathematical Statistics , 18(1), 855-885. https://doi.org/10.30757/ALEA.v18-31
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Götze, F., Sambale, H., & Sinulis, A. (2020). Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities. JOURNAL OF THEORETICAL PROBABILITY. doi:10.1007/s10959-020-01016-x
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Sambale, H., & Sinulis, A. (2020). Logarithmic Sobolev inequalities for finite spin systems and applications. BERNOULLI, 26(3), 1863-1890. doi:10.3150/19-BEJ1172
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Bobkov, S. C., Götze, F., & Sambale, H. (2019). Higher order concentration of measure. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 21(3), 1850043. doi:10.1142/S0219199718500438
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Götze, F., Sambale, H., & Sinulis, A. (2019). Higher order concentration for functions of weakly dependent random variables. Electronic Journal of Probability, 24, 85. doi:10.1214/19-EJP338
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Sambale, H. (2016). Second order concentration for functions of independent random variables. Bielefeld: Universität Bielefeld.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa (6th ed.)

Export / Einbettung

9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
Gusakova, A., Sambale, H., & Thaele, C. (2021). Concentration on Poisson spaces via modified Phi-Sobolev inequalities. Stochastic Processes and their Applications, 140, 216-235. https://doi.org/10.1016/j.spa.2021.06.009
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
Knoepfel, H., Loewe, M., & Sambale, H. (2021). Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model. Electronic Communications in Probability, 26, 29. https://doi.org/10.1214/21-ECP397
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
Götze, F., Sambale, H., & Sinulis, A. (2021). Concentration inequalities for polynomials in alpha-sub-exponential random variables. Electronic Journal of Probability, 26, 48. https://doi.org/10.1214/21-EJP606
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
Sambale, H., & Sinulis, A. (2021). Modified log-Sobolev inequalities and two-level concentration. ALEA: Latin American Journal of Probability and Mathematical Statistics , 18(1), 855-885. https://doi.org/10.30757/ALEA.v18-31
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
Götze, F., Sambale, H., & Sinulis, A. (2020). Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities. JOURNAL OF THEORETICAL PROBABILITY. doi:10.1007/s10959-020-01016-x
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
Sambale, H., & Sinulis, A. (2020). Logarithmic Sobolev inequalities for finite spin systems and applications. BERNOULLI, 26(3), 1863-1890. doi:10.3150/19-BEJ1172
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
Bobkov, S. C., Götze, F., & Sambale, H. (2019). Higher order concentration of measure. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 21(3), 1850043. doi:10.1142/S0219199718500438
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
Götze, F., Sambale, H., & Sinulis, A. (2019). Higher order concentration for functions of weakly dependent random variables. Electronic Journal of Probability, 24, 85. doi:10.1214/19-EJP338
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
Sambale, H. (2016). Second order concentration for functions of independent random variables. Bielefeld: Universität Bielefeld.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa (6th ed.)

Export / Einbettung